# SDR P5CA2022061600141

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N775SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37987
- Aircraft time: 57,778 hours, 6,439 cycles
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Condition: Warning Message
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CONFIG MASTER WARNING MAIN GEAR STEERING ECIAS MSG(TRANSFER TO MDDR #167143 CAT "C" DUE DATE 26 JUN 22 IAW MEL 32-53-01)
